Spatial risk measure for Gaussian processes - Archive ouverte HAL Access content directly
Journal Articles Annales de l'ISUP Year : 2019

Spatial risk measure for Gaussian processes


In this paper, we study the quantitative behavior of a spatial risk measure corresponding to a damage function and a region, taking into account the spatial dependence of the underlying process. This kind of risk measure has already been introduced and studied for some max-stable processes in [Koch2015]. In this paper, we consider isotropic Gaussian processes and the excess damage function over a threshold. We performed a simulation study and a real data study.
Fichier principal
Vignette du fichier
Gaussian_version20122016.pdf (581.56 Ko) Télécharger le fichier
Origin Files produced by the author(s)

Dates and versions

hal-01421078 , version 1 (22-12-2016)
hal-01421078 , version 2 (28-12-2016)



Manaf Ahmed, Véronique Maume-Deschamps, Pierre Ribereau, Céline Vial. Spatial risk measure for Gaussian processes. Annales de l'ISUP, 2019, 63 (1), pp.3-21. ⟨hal-01421078v2⟩
348 View
84 Download



Gmail Mastodon Facebook X LinkedIn More